# SDR SCNA20250312071

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,727 hours, 23,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORK ORDER 93714 N/R-00006: EMERGENCY LIGHTS AT AFT EXIT DOORS & OVERWING EXIT DOORS FAILED CAPACITY CHECK.  RETEST AFTER 3/10 1730 AMM 33-51-06-200-801 STEP 5. - - RESOLUTION: EMERGENCY EXIT FAILED A SECOND TIME DURING TEST. REPLACED EMERGENCY BATTERY PACKS M1674 AND M1675. REF AMM 33-51-06-960-806.
